# SDR SIMA200929501

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 21,315 hours, 18,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14566202013
- Condition: Dented
- Location: Left Wing
- Part time: 21,315 hours, 18,723 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK IN ABI, THE AIRCRAFT FELL OFF JACK DENTING WING.  ENTERED TIME DEFERRED MAINTENANCE ITEM TO PERFORM PERMANENT REPAIR OF LEFT LOWER WING SKIN ON OR BEFORE 250 FLIGHT CYCLES IAW EO EM-5700-425 PART C.  AIRCRAFT REMOVED FROM SERVICE.  PERMANENT REPAIR SCHEME WRITTEN AND TRANSFERRED TO EO EM-57MR-441.  PERMANENT REPAIR PERFORMED IN ACCORDANCE WITH EO EM-57MR-441.  THE AIRCRAFT WAS RETURNED TO SERVICE.
